# SDR ASAA2023080944519

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,304 hours, 11,471 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL DISPLAYED WHEN WXR SELECTED ON EFIS PANEL AND AND RADAR BUTTON ON FOR RADAR WHEN RADAR BUTTON IS STOWED AMBER WXR FAIL ANT PWS FAIL ILLUMINATED. GROUNDED - YES. PERFORMED WX BITE REF B737-900 FIM 34-43 TASK 801 NO FAULTS CDS HAS NO FAULTS ADIRU NO FAULTS LRRA NO FAULTS PER FIM FAULT WAS INTERMITTENT.
